MathSciNet Relay Station
MathSciNet bibliographic data
MR2345506 (2008m:49109) 49J53 (03C64 26E25 58C06)
Ioffe, A. A Sard theorem for tame set-valued mappings. J. Math. Anal. Appl. 335 (2007), no. 2, 882–901.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement